# SDR RAIA201907190002

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 42,914 hours, 26,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD WING EMERGENCY FLOOD LIGHT (LIGHT # 4) IS INOP.  R&R RT FWD WING EMERGENCY FLOOD LIGHT BULB.  OPS CHECK GOOD.
